# SDR 2008UALA02669

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 57,394 hours, 31,456 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 6937307149
- Condition: Failed
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAT LIGHT FAILS TO COME ON DURING TEST.  REPLACED THE ENGINE AND APU FIRE CONTROL MODULE PER MM26-21-51.  AC OK FOR SERVICE.
